Alert archive / Oklahoma / Tornado Warnings in 2026

Tornado Warning 1, NWS Tulsa, OK

January 8, 2026Osage County, Oklahoma

NWS Tulsa, OK issued this tornado warning at Jan 8, 2026, 8:45 AM CST for Osage County, Oklahoma. It was in force for 30 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 8, 2026, 8:45 AM CST (14:45 UTC)
Expired
Jan 8, 2026, 9:15 AM CST
In force
30 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Osage County, OK

The radar

The Tulsa radar (KINX), 78 km from the middle of the area, began a volume at 14:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 8, 8:48 AM CSTTSTM WND DMGWynona, OKRoof damaged to a home. Shop building damaged, and several power poles damaged. All of this was on the south end of town.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 2.8 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2026-01-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 710 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2026-01-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 285 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
710 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
611 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
285 m²/s²
0-3 km storm-relative helicity
424 m²/s²
Significant tornado parameter
1.4
Supercell composite
6.6

Open this sounding in Storm Lab

The text

As transmitted.

071 
WFUS54 KTSA 081445
TORTSA
OKC113-081515-
/O.NEW.KTSA.TO.W.0001.260108T1445Z-260108T1515Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tulsa OK
845 AM CST Thu Jan 8 2026

The National Weather Service in Tulsa has issued a

* Tornado Warning for...
  East central Osage County in northeastern Oklahoma...

* Until 915 AM CST.

* At 845 AM CST, a severe squall line capable of producing tornadoes
  that may not be visible due to heavy rain was located 3 miles
  northeast of Wynona, moving northeast at 50 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations in or near the path include...
  Osage Hills State Park...         Pershing...
  Wynona...                         Bartlesville Municipal Airport...
  Nelagoney...                      Okesa...
  Tallant...                        Bartlesville...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.

&&

LAT...LON 3685 9600 3667 9600 3650 9628 3656 9635
      3690 9605
TIME...MOT...LOC 1445Z 227DEG 45KT 3657 9627 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$
2 follow-up statements
835 
WWUS54 KTSA 081501
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
901 AM CST Thu Jan 8 2026

OKC113-081515-
/O.CON.KTSA.TO.W.0001.000000T0000Z-260108T1515Z/
Osage OK-
901 AM CST Thu Jan 8 2026

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 AM CST FOR EAST
CENTRAL OSAGE COUNTY...

At 900 AM CST, a severe thunderstorm capable of producing a tornado
was located 3 miles southeast of Okesa, moving east at 50 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation. At 945 AM CST wind gusts to 88 
         mph were reported at Wynona.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations in or near the path include...
Okesa...                          Bartlesville Municipal Airport...
Bartlesville...                   

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.

&&

LAT...LON 3685 9600 3667 9600 3660 9612 3672 9619
      3690 9605
TIME...MOT...LOC 1500Z 270DEG 45KT 3668 9609 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$
050 
WWUS54 KTSA 081511
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
911 AM CST Thu Jan 8 2026

OKC113-081520-
/O.EXP.KTSA.TO.W.0001.000000T0000Z-260108T1515Z/
Osage OK-
911 AM CST Thu Jan 8 2026

...THE TORNADO WARNING FOR EAST CENTRAL OSAGE COUNTY WILL EXPIRE AT
915 AM CST...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until noon CST for northeastern
Oklahoma.

&&

LAT...LON 3685 9600 3667 9600 3660 9612 3672 9619
      3690 9605
TIME...MOT...LOC 1510Z 270DEG 45KT 3676 9598 

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at Jan 8, 5:48 AM CST, 2 hours 57 minutes earlier. Its key messages:

  • Updated at 544 AM CST Thu Jan 8 2026
  • Shower and thunderstorm chances increase this morning into the early afternoon. Locally heavy rainfall and limited severe weather potential could impact the area through the morning.
  • Above average temperatures persist Thursday afternoon. Isolated thunderstorms remain possible into the early evening.
  • Cooler and dry conditions expected this weekend into early next week.
Area forecast discussion, Jan 8, 5:48 AM CST, 2 hours 57 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
548 AM CST Thu Jan 8 2026

...New AVIATION...

.KEY MESSAGES...
Updated at 544 AM CST Thu Jan 8 2026

 - Shower and thunderstorm chances increase this morning into the
   early afternoon. Locally heavy rainfall and limited severe
   weather potential could impact the area through the morning.

 - Above average temperatures persist Thursday afternoon. Isolated
   thunderstorms remain possible into the early evening.

 - Cooler and dry conditions expected this weekend into early next
   week.

&&

.SHORT TERM...
(Through Thursday Night)
Issued at 1045 PM CST Wed Jan 7 2026

A mild night is in store across the region as southerly winds stay
up over the area and moisture surges north ahead of an approaching
system. Overnight lows will generally hold in the mid 50s. A
slightly slower evolution of the upper system ejecting over the
Plains will hold off rain chances until early Thursday morning. A
relatively strong upper trough currently over northern Mexico will
lift northeast throughout the day Thursday while a deepening surface
low developing over the High Plains tracks eastward along the OK/KS
border before lifting across eastern Kansas Thursday afternoon.
Scattered showers with isolated thunder should increase on the nose
of the low level jet, prior to sunrise Thursday, across northeastern
Oklahoma. Most of this initial precip will be light though a few
elevated thunderstorms could form toward sunrise.

The stronger lift associated with the negatively tilted shortwave is
progged to spark a broken line or clusters of thunderstorms over
central Oklahoma around sunrise Thursday, tracking northeast quickly
through mid morning into eastern Oklahoma. Sufficient elevated
instability and strong synoptic shear will support some storm
organization, though overall poor mid level lapse rate limit the
severe potential somewhat. Still transient supercell structures
within the line or clusters could potentially produce marginally
severe hail with the stronger storms. It is still uncertain how
much, if any surface based storms will develop owing to fairly warm
925-850 temps. But if some surface instability does develop, a
localized wind or tornado threat could occur given the strongly
veering low level profiles and sfc to 1km shear.

PWAT values near seasonal max values will also pose a locally heavy
rainfall threat, especially as a couple rounds of storms could train
near the I-44 corridor through the morning hours. Overall, rain
totals remain pretty consistent, with 0.5 to locally 1.5 inches
possible from near I-44 and points to the north with decreasing
totals farther south and east into Arkansas. Given the recent dry
stretch, minimal impacts are expected from this rainfall aside from
some flash flooding or ponding on roadways in more urban areas.

The main line or cluster of convection should lift northeast out of
the local region by early afternoon. A secondary trough axis will be
in the vicinity through the afternoon however, ahead of a surface
cold front. Clearing skies, temperatures warming into the 70s, and
low level moisture still in place will lead to slight chances for
isolated thunderstorm development ahead of the approaching cold
front later Thursday afternoon into the evening hours. A conditional
severe threat would accompany any activity through the evening hours
as well. Mid level dry air will likely limit storm coverage during
this time, but a strong storm or two cannot be ruled out after the
initial storms pass through during the morning. The cold front will
sweep through the region Thursday night bringing drier and cooler
air along with breezy northerly winds.

Bowlan

&&

.LONG TERM...
(Friday through Wednesday)
Issued at 1045 PM CST Wed Jan 7 2026

Friday will see a large temperature gradient across the region as
much cooler temperatures generally in the low to mid 50s will follow
the frontal passage for locations near and north of I-44. The
boundary will semi wash out as another weak surface low develops
over northeast Texas ahead of another mid level wave. This will
allow temps to rebound Friday afternoon across the south and east as
a pseudo warm front lifts north over the region. The mid level
shortwave will pass through northern Oklahoma Friday night into
early Saturday morning. A relatively dry profile will limit much in
the way of precipitation, but a few light showers will be possible
along the Kansas border...possibly wrapping up by mixing with some
snow in the pre dawn hours Saturday.

Another frontal push will follow this shortwave, with near normal
temperatures forecast for the weekend as conditions dry back out.
Northwesterly flow aloft settles over the Plains states through the
middle part of next week. With warming temperatures and dry weather
persisting through the rest of this forecast period.

Bowlan

&&

.AVIATION...
(12Z TAFS)
Issued at 544 AM CST Thu Jan 8 2026

Widespread showers and storms will sweep across NE OK and
far NW AR this morning through early afternoon with impacts
at associated terminals. Storm coverage will decrease further
south but brief impacts from SE OK into west central AR are
also possible. Gusty winds will develop ahead of the storms
and also persist through the afternoon. VFR to MVFR ceilings
are expected away from immediate storm influence with clearing
skies this afternoon. Overnight a corridor of low ceilings may
develop but confidence in coverage and placement remains low. This
forecast will introduce MVFR ceilings after midnight for NE OK
into far NW AR and later forecasts will adjust as needed.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   73  40  53  35 /  90   0   0  10
FSM   76  46  63  40 /  70  10  10  10
MLC   77  42  60  36 /  70   0  10   0
BVO   71  35  50  30 / 100   0  10  20
FYV   70  41  59  34 /  70  20  10  10
BYV   69  43  56  36 /  80  20  10  10
MKO   75  40  57  35 /  80   0   0  10
MIO   70  40  52  34 /  90  20   0  20
F10   75  38  55  35 /  80   0   0  10
HHW   76  46  64  39 /  50   0  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...04
LONG TERM....04
AVIATION...07
Hazardous weather outlook, Jan 8, 5:43 AM CST, 3 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
543 AM CST Thu Jan 8 2026

ARZ001-002-010-011-019-020-029-OKZ049-053>076-091145-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
543 AM CST Thu Jan 8 2026

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.
TORNADO.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Early morning.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Early morning.

HEAVY RAIN.
	RISK...Limited.
	AREA...Northeast Oklahoma.
	ONSET...Early morning.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Early morning.

FIRE WEATHER DANGER.
	RISK...Elevated.
	AREA...Eastern Oklahoma.
	ONSET...Afternoon.

DISCUSSION...
Numerous thunderstorms will spread across northeast Oklahoma
this morning with isolated to scattered thunderstorms from
southeast Oklahoma through northwest Arkansas through the
afternoon. A few storms will likely be strong to severe with
isolated large hail and locally strong winds the primary
hazards. A limited risk for tornadoes will exist from
early morning into early afternoon. Gusty winds will likely
develop by mid morning and persist through the afternoon
with frequent gusts of 30 to 45 mph across much of the
region. These winds could locally raise fire weather
concerns for areas which do not receive rainfall from
the early day showers and storms.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Local spotter activation may be requested.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
FRIDAY and SATURDAY...High Wind Potential.
SUNDAY through WEDNESDAY...No Hazards.

EXTENDED DISCUSSION...
Gusty winds will continue Friday into Saturday as cooler
air spreads into the region. Dry weather is forecast
this weekend through early next week.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Jan 8, 6:46 AM CST, 1 hour 59 minutes before
Special Weather Statement
National Weather Service Tulsa OK
646 AM CST Thu Jan 8 2026

OKZ054-059-081315-
Osage OK-Pawnee OK-
646 AM CST Thu Jan 8 2026

...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN OSAGE AND PAWNEE
COUNTIES THROUGH 715 AM CST...

At 646 AM CST, Doppler radar indicated strong thunderstorms along a
line extending from 4 miles southwest of Perry to 4 miles north of
Ripley. Movement was northeast at 60 mph.

HAZARD...Wind gusts up to 40 mph and dime to penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Maramec...                        Skedee...
Sooner Lake...                    Hallett...
Pawnee...                         Blackburn...
Ralston...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3651 9703 3651 9701 3653 9700 3653 9696
      3656 9689 3639 9647 3616 9661 3616 9682
      3624 9682 3625 9692 3633 9693 3634 9703
TIME...MOT...LOC 1246Z 207DEG 52KT 3626 9737 3607 9690

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Special weather statement, Jan 8, 7:09 AM CST, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Tulsa OK
709 AM CST Thu Jan 8 2026

OKZ054-059-081345-
Osage OK-Pawnee OK-
709 AM CST Thu Jan 8 2026

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL OSAGE AND WESTERN PAWNEE
COUNTIES THROUGH 745 AM CST...

At 709 AM CST, Doppler radar indicated a strong thunderstorm near
Skedee, moving northeast at 55 mph.

HAZARD...Wind gusts up to 40 mph and dime to penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Hominy...                         Skedee...
Wynona...                         Tallant...
Apperson...                       Burbank...
Fairfax...                        Blackburn...
Ralston...                        Pershing...
Maramec...                        Sooner Lake...
Shidler...                        Pawnee...
Webb City...                      Pawhuska...
Kaw Lake...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3651 9703 3651 9701 3653 9698 3653 9696
      3656 9689 3658 9689 3660 9692 3659 9700
      3675 9685 3674 9683 3677 9682 3678 9675
      3682 9675 3659 9617 3618 9664 3644 9704
TIME...MOT...LOC 1309Z 216DEG 46KT 3636 9667

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Special weather statement, Jan 8, 7:34 AM CST, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Tulsa OK
734 AM CST Thu Jan 8 2026

OKZ054-055-081400-
Osage OK-Washington OK-
734 AM CST Thu Jan 8 2026

...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN OSAGE AND NORTHERN
WASHINGTON COUNTIES THROUGH 800 AM CST...

At 734 AM CST, Doppler radar indicated strong thunderstorms along a
line extending from 5 miles southeast of Shidler to 5 miles northwest
of Wynona. Movement was northeast at 60 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Bigheart...                       Pearsonia...
Wah Sha She State Park...         Wynona...
Webb City...                      Bartlesville Municipal Airport...
Hulah...                          Tallant...
Apperson...                       Pawhuska...
Sunset Lake...                    Osage Hills State Park...
Pershing...                       Foraker...
Grainola...                       Copan...
Nelagoney...                      Shidler...
Okesa...                          Elgin...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3700 9579 3696 9579 3642 9634 3677 9680
      3678 9675 3700 9675
TIME...MOT...LOC 1334Z 206DEG 54KT 3674 9658 3658 9641

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
Special weather statement, Jan 8, 7:39 AM CST, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Tulsa OK
739 AM CST Thu Jan 8 2026

OKZ064>066-081415-
Okmulgee OK-Okfuskee OK-Creek OK-
739 AM CST Thu Jan 8 2026

...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL CREEK...WEST
CENTRAL OKMULGEE AND WESTERN OKFUSKEE COUNTIES THROUGH 815 AM CST...

At 739 AM CST, Doppler radar indicated a strong thunderstorm 5 miles
south of Boley, moving northeast at 70 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Mason...                          Boley...
Castle...                         Welty...
Slick...                          Okfuskee...
Bearden...

This includes Interstate 40 in Oklahoma between mile markers 212 and
218.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3586 9633 3569 9604 3531 9644 3546 9644
      3546 9647 3543 9650 3543 9652 3546 9654
      3544 9657 3543 9656 3542 9656 3541 9654
      3539 9654 3541 9658 3540 9661 3541 9663
TIME...MOT...LOC 1339Z 214DEG 61KT 3541 9651

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
Special weather statement, Jan 8, 8:21 AM CST, 24 minutes before
Special Weather Statement
National Weather Service Tulsa OK
821 AM CST Thu Jan 8 2026

OKZ060-066-067-070-081500-
Tulsa OK-Muskogee OK-Okmulgee OK-Wagoner OK-
821 AM CST Thu Jan 8 2026

...A STRONG THUNDERSTORM WILL IMPACT WESTERN WAGONER...NORTHERN
OKMULGEE...NORTHWESTERN MUSKOGEE AND SOUTHEASTERN TULSA COUNTIES
THROUGH 900 AM CST...

At 821 AM CST, Doppler radar indicated a strong thunderstorm near
Okmulgee State Park, moving northeast at 75 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Broken Arrow...                   Preston...
Okmulgee...                       Bald Hill...
Redbird...                        Coweta...
Stonebluff...                     Okmulgee State Park...
Hectorville...                    Haskell...
Leonard...                        Oneta...
Beggs...                          Liberty...
Bixby...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3616 9567 3616 9562 3613 9560 3614 9559
      3613 9557 3611 9557 3609 9555 3608 9558
      3607 9557 3608 9544 3607 9544 3608 9540
      3607 9536 3552 9601 3564 9618
TIME...MOT...LOC 1421Z 221DEG 64KT 3564 9604

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 8, 6:46 AM CSTSpecial Weather StatementTSAPawnee29 min
Jan 8, 7:09 AM CSTSpecial Weather StatementTSAOsage, Pawnee36 min
Jan 8, 7:34 AM CSTSpecial Weather StatementTSAOsage26 min
Jan 8, 7:39 AM CSTSpecial Weather StatementTSAOkfuskee36 min
Jan 8, 7:47 AM CSTSevere Thunderstorm WarningTSAOkfuskee, Okmulgee43 min
Jan 8, 7:58 AM CSTSevere Thunderstorm WarningTSAOsage, Pawnee47 min
Jan 8, 8:15 AM CSTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa45 min
Jan 8, 8:17 AM CSTSevere Thunderstorm Warning Considerable damage threatTSACreek, Okfuskee, Okmulgee43 min
Jan 8, 8:21 AM CSTSpecial Weather StatementTSAOkmulgee, Wagoner39 min
Jan 8, 8:37 AM CSTSevere Thunderstorm Warning Considerable damage threatTSAOsage, Washington38 min
Jan 8, 8:52 AM CSTSevere Thunderstorm Warning Considerable damage threatTSACreek, Nowata, Okmulgee, Osage, Rogers, Tulsa and 2 more38 min
Jan 8, 8:56 AM CSTSevere Thunderstorm Warning Considerable damage threatTSAHaskell, McIntosh, Muskogee, Okfuskee, Okmulgee, Pittsburg and 1 more49 min
Jan 8, 9:05 AM CSTTornado WarningTSANowata, Washington19 min
Jan 8, 9:10 AM CSTSevere Thunderstorm Warning Considerable damage threatTSACraig, Nowata, Washington50 min
Jan 8, 9:26 AM CSTSevere Thunderstorm Warning Considerable damage threatTSACraig, Mayes, Nowata, Rogers, Tulsa, Wagoner and 1 more49 min
Jan 8, 9:40 AM CSTSevere Thunderstorm WarningTSACherokee, Haskell, Latimer, McIntosh, Muskogee, Pittsburg and 2 more50 min
Jan 8, 10:01 AM CSTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Ottawa, Rogers44 min
Jan 8, 10:22 AM CSTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, Latimer, LeFlore, Muskogee and 1 more38 min
Jan 8, 10:41 AM CSTSevere Thunderstorm WarningTSAOttawa34 min
Jan 8, 11:01 AM CSTSevere Thunderstorm WarningTSAAdair, Haskell, LeFlore, Sequoyah44 min
Jan 8, 11:35 AM CSTSevere Thunderstorm WarningTSASequoyah55 min

Nearby

Tornado Warnings in Oklahoma, 2026Every tornado warning in 2026Tornadoes in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.